# SDR MASA20200625042

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Hinge
- Part number: SH6703187613S
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) PAX DOOR HINGE DAMAGED.  R & R FUSELAGE SIDE PASSENGER DOOR HINGE PN SH670-31876-13S.
